# SDR ASAA2019091430701

- Difficulty date: September 14, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 33,836 hours, 9,799 cycles
- System (JASC): 4960 · APU Controls
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ON START. GROUNDED - YES. PERFORMED, APU BITE, FOUND FAULT 49-11019 POWER INTERRUPT DUE TO APU SHUTDOWN. NO OTHER FAULTS FOUND. PERFORMED APU START WITH NO FAULTS, SUCCESSFUL GROUND VERIFICATION. REF FIM 49-60 TASK 801.
